RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2010, Volume 10, Issue 1, Pages 62–71 (Mi isu11)  

Mechanics

Numerical investigation of spectrums of three-dimensional turbulent convection

I. B. Palymskiy

Modern University for the Humanities (Branch), Novosibirsk, Chair of Mathematics

Abstract: The three-dimensional turbulent convectional flows of viscous and incompressible fluid in a rectangular parallelepiped numerically is simulated at heating from below. The horizontal boundaries are stress-free and isothermal. The calculated time spectrum of temperature pulsations at supercriticality is equal to 410 in centre of convective cell has a good agreement with experimental data for convection in cryogenic $He$. The Obukhov–Bolgiano spectra $k^{-11/5}$, $k^{-3}$ and $k^{-5}$ have been found for velocity pulsations. Also for temperature pulsations the Kolmogorov $k^{-5/3}$ and $k^{-2.4}$ are obtained. Such spectrums denote on temperature behavior as passive admixture and that dominant force for velocity is buoyancy.

Key words: simulation, turbulence, hydrodynamics, convection, heat transfer, spectrum.

DOI: https://doi.org/10.18500/1816-9791-2010-10-1-62-71

Full text: PDF file (382 kB)
References: PDF file   HTML file

UDC: 532.517.4:536.25

Citation: I. B. Palymskiy, “Numerical investigation of spectrums of three-dimensional turbulent convection”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:1 (2010), 62–71

Citation in format AMSBIB
\Bibitem{Pal10}
\by I.~B.~Palymskiy
\paper Numerical investigation of spectrums of three-dimensional turbulent convection
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2010
\vol 10
\issue 1
\pages 62--71
\mathnet{http://mi.mathnet.ru/isu11}
\crossref{https://doi.org/10.18500/1816-9791-2010-10-1-62-71}


Linking options:
  • http://mi.mathnet.ru/eng/isu11
  • http://mi.mathnet.ru/eng/isu/v10/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:134
    Full text:71
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020